# SDR 2006UALA00074

- Difficulty date: January 6, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 38,141 hours, 28,226 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Coffeemaker
- Condition: Shorted
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC SHOCK RECEIVED WHEN TOUCHING COCKPIT DOOR.  COFFEEMAKER PN 11225-1, SER NR 1435, WAS REMOVED AND INSPECTED AND FOUND TO HAVE NO ELECTRICAL FAULT.  AMIS 1432008 REPORTS STRAY VOLTAGE FOUND FROM TOGGLE SWITCH FOR GALLEY AREA LIGHT.  SWITCH WAS REPLACED AND STRAY VOLTAGE WAS ELIMINATED.
